# SDR IPXA2015042988479

- Difficulty date: April 29, 2015
- Submitted: May 1, 2015
- Operation: Air carrier
- Aircraft: N353UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37877
- Aircraft time: 6,051 hours, 2,221 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLASTIC COVER IS STUCK IN EXTENDED POSITION POSSIBLY IN THE WAY OF EGRESS ROUTE.  R & R HINGE ASSY IAW AMM 52-12-02-401, IPC 52-11-02-10A.
